# SDR 98ZZZM4

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45663
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 240000100360
- Condition: Ruptured
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF MIA, HYD RES LOW PRESS, LIGHT CAME ON AND HYDRAULIC QTY RAPIDLY BEGAN DEPLETING WITH LOSS OF HYDRAULIC PRESSURE, RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  GROUND INSPECTION REVEALED A RUPTURED HYDRAULIC FLUID OUTLET LINE AT THE PUMP.  REPLACED LINE, BLED SYSTEM, CHECKED FILTERS, CHECKED PUMP OPERATION AND RETURNED  AIRCRAFT TO SERVICE.  (M)
